# SDR 2002F00100

- Difficulty date: January 5, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLT 6071 - PHX-EUG - THE CREW DECLARED AN EMERGENCY DUE TO A FLAP FAIL CAUTION MESSAGE.  THE AIRCRAFT RETURNED TO THE FIELD WHERE MAINTENANCE WERE ABLE TO RESET THE FLAP SYSTEM AND COMPLIED WITH PART 'A' OF THE AD.  (M)
